# SDR MASA2012061334880

- Difficulty date: June 8, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N922FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15022
- Aircraft time: 20,620 hours, 16,510 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fs 1000-1047
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO FLOOR SUPPORT AT CARGO DOOR CUTOUT LOCATED BETWEEN FS 1000 AND FS 1047. REPAIRED IAW SRM.
